JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BOUNDARIES FOR AN ALGEBRA OF BOUNDED HOLOMORPHIC FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BOUNDARIES FOR AN ALGEBRA OF BOUNDED HOLOMORPHIC FUNCTIONS
Moraes, L.A.; Grados, L.-Romero;
  PDF(new window)
 Abstract
Let be the Banach algebra of all complex valued bounded continuous functions on the closed unit ball of a complex Banach space E, and holomorphic in the interior of , endowed with the sup norm. We present some sufficient conditions for a set to be a boundary for in case E belongs to a class of Banach spaces that includes the pre-dual of a Lorentz sequence space studied by Gowers in [6]. We also prove the non-existence of the Shilov boundary for and give some examples of boundaries.
 Keywords
Banach algebra;boundary;holomorphic functions;
 Language
English
 Cited by
1.
Boundaries for algebras of analytic functions on function module Banach spaces, Mathematische Nachrichten, 2014, 287, 7, 729  crossref(new windwow)
2.
Boundaries for algebras of holomorphic functions on Marcinkiewicz sequence spaces, Journal of Mathematical Analysis and Applications, 2006, 323, 2, 1116  crossref(new windwow)
 References
1.
Contemp. Math., 1992. vol.144. pp.15-22

2.
Acta Univ. Carolin. Math. Phys., 1992. vol.33. pp.5-14

3.
Israel J. Math., 1996. vol.93. pp.221-228 crossref(new window)

4.
Math. Proc. Cambridge Philos. Soc., 1978. vol.83. pp.243-252 crossref(new window)

5.
Math. Proc. Cambridge Philos. Soc., 1979. vol.85. pp.291-303 crossref(new window)

6.
Israel J. Math., 1990. vol.69. pp.129-151 crossref(new window)

7.
Banach Spaces of Analytic Functions, 1962.

8.
J. Math. Anal. Appl., 2003. vol.281. pp.575-586 crossref(new window)

9.
Function Theory in Polydiscs, 1969.

10.
Real and Complex Analysis, 1974.

11.
Studia Math., 1998. vol.127. 2, pp.99-111

12.
Bogden and Quigley, 1971.